Did anyone have late period or change in cycle ... - Thyroid UK

Thyroid UK
109,145 members126,783 posts

Did anyone have late period or change in cycle after a month on lava

Maddux123
Maddux123

I only took 17 pills and period was do Wednesday it’s never late always regular every month, I’m so bloated and need it to show up fo much pain

Am very angry this is a nightmare ic if didn’t happen I suffer with cramp and bloated tell if flows it’s been 10 extra days of this month as I’m late I’m stopping this meds tell it comes as I am sooo much pain,,

5 Replies
oldestnewest

Lava? Do you mean levothyroxine? In which case no it had no effect on my cycle.

I would see your GP as it could be something unrelated going on.

Yes, thank u

What were the 17 pills that you took?

Maddux123
Maddux123
in reply to Stourie

Levo

Stourie
Stourie
in reply to Maddux123

Yes I do think that you need to see your gp and explain to him/her what has happened. Hope all goes well Jo xx

You may also like...